Nausea and vomiting during cancer treatmentThis document is available in English as well as in languages other than English. Links to the English and multilingual resources can be accessed further below. To download information click on the selected language. This will take you directly to the resource. The information in brackets gives the format and file size if known. Note that some PDFs can be quite large and may take several minutes to download.
Title: Nausea and vomiting during cancer treatment (Links to English resource)
Summary: This patient information sheet explains when you are likely to get nausea and vomiting after chemo- or radiotherapy, how you can manage it and what to do if it doesn't stop.
Organisation: NSW Health
Publishing date: September 2020
Last reviewed: September 2020
Target audience: General
English resource: Report broken link
Chinese (Simplified) (PDF file)
Chinese (Traditional) (PDF file)
French (PDF file)
Greek (PDF file)
You need Adobe® Acrobat® Reader To view the PDFs. Get Adobe® Acrobat® Reader.